# SDR MASA200600730

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 27,970 hours, 24,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7142 IAD, PAX  DOOR WILL NOT OPEN FROM INSIDE AIRCRAFT.  MX COULD NOT DUPLICATE.
